# SDR ASAA2022091439944

- Difficulty date: September 14, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 26,555 hours, 8,406 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102
- Part serial: 18VDYT
- Condition: Inoperative
- Location: Flight Deck
- Part time: 38,153 hours, 11,014 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AUTOTHROTTLE DISENGAGE LIGHT INOP. GROUNDED - YES. REMOVED AND REPLACED MCP REF B737-900 AMM 22-11-34.
